Sep 19, 2003
Yes, the doctor will substitute another drug for Kaletra once my vl gets down. Probably sustiva.
But I am still confused a bit. are you saying Kaletra, Emtreva and Viread is one of those extra potent combos that may not work? I need to know because I would like to change before I pick it up from the pharmacy. Is this combo not well tested? Kevin
|Response from Dr. Young|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Rash After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.